# SDR MALA954351

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 2571 · Battery Box Structure
- Part: Tray
- Part number: 2782366904
- Condition: Cracked
- Location: Rt Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MECHANICS FOUND RT BATTERY SUPPORT TRAY ASSEMBLY (PN 27-82366-904) CRACKED.  COMPLETED REPAIR BY THE PART FOR PART REPLACEMENT OF THE BATTERY SUPPORT TRAY ASSEMBLY IAW THE FAIRCHILD SRM.  (X)
